MathSciNet Relay Station
MathSciNet bibliographic data
MR563644 (80m:81017) 81C05
Hasse, Rainer W. A general method for the solution of nonlinear soliton and kink Schrödinger equations. Z. Phys. B 37 (1980), no. 1, 83–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement